# SDR 98ZZZX854

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: PTWSC
- Make and model: Amd FALCON50MYST
- Aircraft serial: 253
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS567C49
- Condition: Seized
- Location: Engine Mount
- Part time: 322 hours
- Component: Lord
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 WAS BEING REMOVED FOR MAINTENANCE.  WHEN THE UPPER MOUNT BOLT, WHICH ATTACHES ENGINE TO AIR FRAME WAS BEING REMOVED, THE BOLT STOPPED TURNING AND WAS FROZEN SOLID INTO ENGINE MOUNT.  BOLT HEAD WAS CUT OFF TO REMOVE ENGINE.  BOLT IS MADE OF STAINLESS STEEL.  UPPER MOUNT AND BOLT REQUIRED REPLACEMENT.  LOWER MOUNT BOLT WAS REMOVED WITH NO THREAD DAMAGE.
